Publisher DOI: 10.1137/20M1385044
Title: Maker-Breaker games on randomly perturbed graphs
Authors: Clemens, Dennis  
Hamann, Fabian  
Mogge, Yannick 
Parczyk, Olaf 
Issue Date: 15-Nov-2021
Source: SIAM Journal on Discrete Mathematics 35 (4): 2723-2748 (2021)
URI: http://hdl.handle.net/11420/11234
ISSN: 1095-7146
Journal: SIAM journal on discrete mathematics 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

40
Last Week
0
Last month
checked on Jul 5, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.